MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS20407
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there were several alarms but no events saved.All curves on the entire central monitoring unit are closed.Cannot make settings or close alarms (for example).The central monitoring unit still has a current display of parameters and was rebooted and currently works.There was no report of adverse event or patient harm.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Attempts were made to clarify the exact issue the customer was reporting, what monitoring devices were in place during the event, the serial number of the infinity central station in question and any device logs to help identify the problem however no further information was available.The complaint states the infinity m500 with power as the suspected component, but it is unclear at this time if this device contributed to the root cause.The customer stated that a reboot of the central station worked to resolve the issue.The instructions for use for the iacs warns the iacs and m540 be used for primary diagnosis and the ics for patient viewing only.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key19632840
Report Number1220063-2024-00086
Device Sequence Number7137597
Product Code MHX
UDI-Device Identifier04049098054447
UDI-Public(01)04049098054447(11)221018(91)N/A(93)MS20407-21
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date03/13/2025
03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown